# SDR AALA202304280689

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 32,023 hours, 13,550 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Condition: Malfunctioned
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF AFTER V1 CONFIGURE WARNING LASTED APPROXIMATELY 4 SECONDS, FOLLOWED BY AMBER LEADING EDGE FLAPS TRANSIT LIGHT. ON CLIMB FLAPS WOULD NOT RETRACT PAST 15 DEGREE. DECLARED EMERGENCY, LANDED, AIRCRAFT WAS APPROXIMATELY 600 POUNDS OVERWEIGHT. NORMAL SOFT LANDING 200-300 FEET PER MINUTE. REPLACED FLAP/SLAT ELECTRONICS UNIT.
